# SDR 95ZZZX5210

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N986J
- Make and model: Cessna 320B
- Aircraft serial: 320B0020
- Engine: Cont TSIO470C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Hose
- Part number: 63966011
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPUTTERED AND BEGAN RUNNING ROUGH.  MANIFOLD PRESSURE TRIED TO CLIMB TO AMBIENT PRESSURE AT IDLE.  RIGHT FORWARD INTAKE HOSE WAS LEAKING DUE TO CLAMPS (PN 539487) BEING LOOSE WHERE BALANCE TUBE (PN 629937) ATTACHES.  REPOSITIONED HOSE AND CLAMPS AND SECURED BY TIGHTENING CLAMPS.
